# SDR DL757060602

- Difficulty date: July 19, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 64,705 hours, 32,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141N83305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE L1 DOOR OPENING DOUBLER IN THE UPPER FORWARD CORNER.  THE DAMAGED SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED.
